# SDR EIA990228

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1480
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, LEFT BS 1480 BULKHEAD AREA STRINGER 36L, CHORD FASTENER HOLE CRACKED.  BULKHEAD FASTENER HOLE REPAIRED AND STRINGER END REPLACED PER RS-R-53-43-34100, 8110-3.  (M)
